# SDR DXTA20240110726

- Difficulty date: December 27, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N744QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20704
- Aircraft time: 8,382 hours, 4,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00469
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU (EXCEPT GENERATOR): AFTER LANDING AND SWITCHING THE BLEEDS OVER TO THE APU A FOUL ODOR WAS OBSERVED FOLLOWED BY A LOUD WHINING SOUND.  THE FIRST OFFICER ALSO OBSERVED THAT HOT AIR WAS COMING OUT OF THE WEMAC LOCATED BELOW THE RIGHT COMM PANEL.  WE TOOK THE BLEEDS BACK OFF THE APU AND STILL HEARD THE WHINING.  WE IMMEDIATLY SECURED THE APU AND OBSERVED BOTH THE FOUL ODOR AND THE WHINING SOUND CEASED.  THERE WERE NOT ANY SMOKE, FIRE, FUMES OR EICAS INDICATIONS.   NOTHING ABNORMAL WAS OBSERVED IN THE AFT EQUIPMENT BAY NOR AROUND ANY INLETS. CORRECTIVE ACTION: REPLACED ACM. LEAK CHECKS GOOD. IAW CL-350 AMM 21-52-13
